2017 Spring Conference

District 65 Toastmasters Spring Conference

Climbing the Stairs to Success

OnLine Registration: Click here         

Printable Registration Form: D65 Spring 16 Registration Form

For Registration Questions/Information, call Melvie Hall-Bellinger at: (856)558-2399

2017 D65 Spring Conference  Climbing the Stairs to Success
Friday Activities Room
3:00pm Registration Opens! Prefunction Mezzanine
3:00pm Basket Raffle Set Up Prefunction Mezzanine
5:30 – 6:45pm 1st Timers Reception and
Meet & Greet with Conor Cuneen
Riverview Lounge
6:15pm Judges & Table Topics Contestants Briefing  
7:00pm Table Topics Contest (Doors open @ 6:45pm) Genessee Suites
8:45 – 10:00pm Free Time Riverview Lounge
Saturday Activities Room
7:30am Registration, Marketing & Basket Raffle Open Prefunction Mezzanine
7:30am Breakfast Buffet Open Riverview Ballroom 
8:00am Kickoff of Spring Conference Riverview Ballroom 
8:30am Stretch Break (10 min.)  
8:40am Conor Cuneen – Keynote Speaker Anthony Room
9:30am Stretch Break (10 min.)  
  Workshops 9:40am – 10:30am  
  Workshop 1: Jane Harnadeck Eastman
  Workshop 2: Carina Paton Fitzhugh
  Workshop 3: Haleem Sayed Gleason
10:30am Stretch Break (10 min.) Eastman
  Workshops 10:40am – 11:30am  
  Workshop 4: Conor Cunneen Eastman
  Workshop 5: Corey Wilson; Alex Turner Fitzhugh
  Workshop 6: Rose O’Keefe Gleason
11:30am Stretch Break (10 min.)  
11:40am Luncheon Buffet & Program Riverview Ballroom 
12:30pm Judges & International Contestants Briefing  
1:00pm International Contest Begins
(Doors open @ 12:45pm)
Anthony Room
3:00pm Stretch Break (15 min.)  
3:15pm District 65 Council Meeting Anthony Room
6.15pm Banquet Ballroom Open RiverviewBallroom
6:30pm Banquet Begins RiverviewBallroom
Sunday Activities Room
9:00am – 2:00pm DEC meeting – Program by Trio Silver Room

Need a Hotel Room?

To make your hotel reservations, contact The Radisson Rochester Riverside directly, as follows:
ADDRESS: 120 East Main Street, Rochester, NY 14604
PHONE: (585) 546-6400  
WEB: https://www.radisson.com/rochester-hotel-ny-14604/nyroches


Looking to put together a basket for our Basket Raffle event?

Please review the attached flyer for information about the Basket Raffle Program and submitting a basket. D65_Spring17_Conf_Basket_Raffle_Flyer

Then, download and complete the attached Basket Registration Form to be submitted with your themed basket. D65_Spring17_Conf_Basket_Raffle_Form


District Council Meeting Documents:

Leadership Committee Report: LeadershipCommittee2017ReportSigned
District Council Meeting Minutes: Fall Session Nov. Fall D65 District Council Minutes 110516
District Council Meeting Agenda: DC Mtg Agenda’DRAFT 050117
District Council Proxy Form: District-65-Proxy-Form-Spring-2017
District Alignment Report: ’17 D65 Alignment Committee
March ’17 Profit & Loss Statement: D65 March ’17 Profit & Loss Statement
Mid-year Audit Report: To be added


Featured Keynote Speaker: Conor Cunneen

Conor Cunneen – IrishmanSpeaks

Improving  People,   Performance  and   Productivity    Enjoyably


 

Conference Chairs:  Melvie Hall-Bellinger and Alberta Latimer-Hunt